# SDR DALA2025111208283

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON EXISTING REPAIR EXTERNAL SKIN LOCATED BTW FR 62 TO FR 64 AND BTW STR 36R TO STR 41R AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 503435-14AD. (1299184).
